# SDR ASMF200507017

- Difficulty date: July 23, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737724
- Aircraft serial: 28262
- Aircraft time: 2,536 hours, 1,722 cycles
- System (JASC): 7400 · Ignition System
- Part: Ignition Unit
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF RIGHT ENGINE IGNITION DID FAILURE.  MCDU SHOWED IGNITION 2 OUT OF SERVICE MESSAGE. THE FIM 74-21 PROCEDURE, TASKS 806 AND 807 AND BREAKER RESEAT WERE PERFORMED IAW MM 74-00-00, TESTED CORRECT.
